A family of stable nonlinear nonseparable multiresolution schemes in 2D

Journal ar
Journal of Computational and Applied Mathematics
  • Volumen: 234
  • Número: 4
  • Fecha: 15 June 2010
  • Páginas: 1277-1290
  • ISSN: 03770427
  • Source Type: Journal
  • DOI: 10.1016/
  • Document Type: Article
Multiresolution representations of data are powerful tools in data compression. For a proper adaptation to the edges, a good strategy is to consider a nonlinear approach. Thus, one needs to control the stability of these representations. In this paper, 2D multiresolution processing algorithms that ensure this stability are introduced. A prescribed accuracy is ensured by these strategies. © 2009 Elsevier B.V. All rights reserved.

Author keywords

    Indexed keywords

      Funding details